# SDR CALA2025082108000

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N17272
- Make and model: Boeing 737-8
- Aircraft serial: 67527
- Aircraft time: 10,589 hours, 3,569 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT HANDLE ON RIGHT SIDE OF ACFT ON ROWS HOOK AND LOOP WONT HOLD COVERS SECURED.  COVER ON RT EMERGENCY EXIT DOOR.  OK TO CONTINUE
